# SDR WWQA202402156124

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N826RP
- Make and model: Gulstm GIVG300
- Aircraft serial: 1507
- Aircraft time: 9,183 hours, 4,442 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT INBOUND TO BLK THEY DROPPED FLAPS TO 10, WHEN MOVING TO 20 THEY GOT A FLAPS ASYM MSG AND FLAPS WOULD NOT MOVE OUT OF 10, THEY MADE SEVERAL ATTEMPTS TO RESET TO NO AVAIL.  THEY DIVERTED TO CLE FOR THE LONGER RUNWAY.  AN EMERGENCY WAS DECLARED.  THEY LANDED WITH NO INCIDENT.  AFTER LANDING, THEY TRIED THE FLAPS AND WERE ABLE TO GET THEM BACK TO 0.  THEY OPERATED FLAPS SEVERAL TIMES ON THE GROUND FULL DOWN & FULL UP, WITH NO ISSUES.  MX FOUND CANNON PLUG ON FLAP POSITION TRANSMITTER TO NOT BE FULLY SEATED. REMOVED PLUG AND FOUND
MOISTURE INSIDE. CLEANED PLUG AND INSTALLED.  NO DEFECTS NOTED.
